# SDR QXEA2013020100248

- Difficulty date: February 1, 2013
- Submitted: February 13, 2013
- Operation: Air carrier
- Aircraft: N411QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4055
- Aircraft time: 27,377 hours, 28,511 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: 32 Right
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 32S HAS CORROSION STA X-39 TO X-18.25. REMOVED Z CHANNEL IAW SRM 51-42-05-02-01. Z-CHANNEL FOUND OUT OF LIMITS IAW SRM 53-10-33-00-01.  CORROSION LIMITED TO Z-CHANNEL ONLY.  MATCH DRILLED NEW Z-CHANNEL IAW SRM 51-40-07-02-01.  INSTALLED Z-CHANNEL IAW SRM 51-42-05-02-01.  PRIMED AND APPLIED INTERNAL AND EXTERNAL TOP COAT IAW SRM 51-25-10-02-01 AND 51-25-15-02-01.  APPLIED CPC TO INTERNAL SURFACE IAW AMM 51-25-01-390-801.
